# SDR DALA1615293703

- Difficulty date: October 21, 2015
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 52,179 hours, 21,817 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Punctured
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, EXHAUST SECTION, LT TRANSLATING SLEEVE, OUTER SKIN, NAC STA 200, PUNCTURE 540527-14, LOG 7299788.
